# SDR SWAA2024102837749

- Difficulty date: September 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO AFT SCUFFPLATE CRACK<[01] RECEIVED REPAIRED AFT CARGO SCUFFPLATE  P/N: 146A8341-9 PO# 2074280;[02] VERIFIED STEP 1.;[03] CORRECTED CHART;[04] FINAL INSPECTION; VERIFIED CORRECTION STEP #3.
